# SDR CALA9900867

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5220 · Emergency Exits
- Part: Press Panel
- Condition: Cracked
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN FORWARD RT OVERWING EXIT LOWER PRESSURE PANEL.  THE CRACKED AREA WAS CUT OUT IAW SRM 51-10-1, PAGE 5.  A DOUBLER WAS INSTALLED IAW SRM 51-40-3, PAGE 1, 51-10-2, PAGE 1, AND 51-30-2, PAGE 1.
